# SDR AALA202505088262

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737823
- Aircraft serial: 31245
- Aircraft time: 25,595 hours, 11,070 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR ON FORWARD ENTRY DOOR NEEDS TO HAVE THE RED PLASTIC ADJUSTED; THERE IS MINIMAL METAL SHOWING TO ARM THE SLIDE FOR THE FORWARD ENTRY DOOR. ADJUSTED RED PLASTIC ON GIRT BAR. PRT 52-11-00.
